MathSciNet Relay Station
MathSciNet bibliographic data
MR2783222 65M60 (35K15 42C40 65T50 65T60)
Chegini, Nabi; Stevenson, Rob Adaptive wavelet schemes for parabolic problems: sparse matrices and numerical results. SIAM J. Numer. Anal. 49 (2011), no. 1, 182–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement